# SDR HEEA087126

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,652 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Controller
- Part number: 071121627
- Part serial: 2499
- Condition: Malfunctioned
- Location: Dme
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROLLER CAUSING DME PROBLEM. SHOP REPAIR.
